# SDR DALA2017082806424

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 45,380 hours, 31,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN FLICKERED. PERFORMED EMERGENCY EXIT LIGHT TEST IAW B717 AMM 33-51. NO FAULTS NOTED. OPERATION IS NORMAL.
